# SDR R61A20110146

- Difficulty date: June 16, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 17,663 hours, 13,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND RT LOWER CF3 SEAT TRACK BEAM IS CORRODED AND GOUGED.  MX REMOVED AND REPLACED RT LOWER CF3 SEAT TRACK BEAM IAW EMB 170 SRM 51-40-01, 51-43-01, 51-43-02.  NO FCS AFFECTED.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
